# SDR VNAA0311012

- Difficulty date: November 30, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 12,585 hours, 11,879 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Failed
- Location: Transducer
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RT ENGINE OIL PRESSURE OF 0 AND THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND PERFORMED A  OIL LEVEL CHECK SHOWED A CORRECT LEVEL THEN CLEANED THE TRANSDUCER CONNECTOR IN ACCORDANCE WITH 79-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
